MathSciNet Relay Station
MathSciNet bibliographic data
MR2861354 (2012j:35141) 35J91 (35B32 35J20 35J25)
Rădulescu, Vicenţiu; Repovš, Dušan Combined effects in nonlinear problems arising in the study of anisotropic continuous media. Nonlinear Anal. 75 (2012), no. 3, 1524–1530.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement